Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
h3dg3h0g

Blemishes after takin tane

Recommended Posts

I've been off accutane for 2-3 weeks, cant remember. about 2 months ago my skin was pretty much clear, however, I got 2 nice big blemishes above my cheeks.

This is the area where i had the worst of my acne.

I had these blemishes for quite a while

About a week ago i noticed my first teeny tiny spot.

I didnt touch it, it healed in a couple days.

Now though i count 7 teeny tiny spots on my face.

Theyre not very noticable at all, but im still quite concerned.

I've got an appointment with my derm on the 30th, originally just to ask about my blemishes, but now i'm quite concerned i might need a 2nd course of treatment

Anyway, will these blemishes go any time soon? because if anything they seem to be gettin worse

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×